MAUDE Adverse Event Report: ABBOTT MEDICAL SWIFT-LOCK ANCHOR; SCS LEAD ANCHOR

ABBOTT MEDICAL SWIFT-LOCK ANCHOR; SCS LEAD ANCHOR
Model Number 1192
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: event date is estimated.
 
Event or Problem Description
Related manufacturer report number: 3006705815-2023-05810.It was reported that the patient was experiencing irritation at the site of the scs lead anchor.Surgical intervention was undertaken on (b)(6) 2023 wherein the patient's scs lead anchor was buried deeper and flatter to address the issue.Additionally, during the mentioned revision the physician noted a spark and a loss of wireless connection to the ipg while cauterization was taking place.Troubleshooting was attempted during the procedure and the ipg was successfully reconnected.Therapy was restored post operatively.
 
Additional Manufacturer Narrative
The event of a scheduled revision was reported to abbott.Imaging was done at the patient¿s trailing physician's office and did not show any issues despite the rep having issues with impedance.The surgery was just intended to bury the patients anchors deeper and flatter to decrease irritation.The patient¿s therapy was working well prior to surgery.There was a complication with the ipg.Although the device had been placed in surgery mode, a spark was seen when the physician when using cautery.The ipg lost communication but was able to be recovered.Nothing was explanted.Effective therapy was restored.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, the cause of the reported issue was determined not to be product related.

Brand Name
SWIFT-LOCK ANCHOR
Common Device Name
SCS LEAD ANCHOR
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17768865
Report Number1627487-2023-04434
Device Sequence Number12561081
Product Code GZB
UDI-Device Identifier05414734400671
UDI-Public05414734400671
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K092371
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Model Number1192
Device Lot Number8028387
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD (X1)
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale
Patient Weight79 KG